Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Suffering from chronic headaches. Prescribed rozat or rosuvastatin. Safe to take?

Respected Sir, I have been advised my Doctor ( Cardiologist ) to take Rozat 20mg(Rosuvastatin) 1 tablet at bed time. I am suffering due to acute headache . please advise me.
Asked On : Tue, 18 Sep 2012
Answers:  2 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcome to hcm
thanks for the query
acute headache may be a less common side effect of rozat.but headache may be due to other causes. so continue the drug tomorrow also. if you are getting again headache then consult your cardiologist for alternatives
hope this information will be helpful to you
take care
Answered: Tue, 18 Sep 2012
I find this answer helpful
  User's Response
hello siva,
I do not understand, why u went to cadiologist for headache,

you may have consult phsitian
Answered: Tue, 18 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor